Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anyone Have Problems With Their Bladder?

Does Anyone Have Problems With Their Bladder?

My bladder has gotten weaker lately. I know this can be a side effect of medications, epilepsy as well as neuropathy.

A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member I suffered from IBS before I got diagnosed with epilepsy and I take omeprazole for it i it affects my stomach I got the strength increased when I went onto more epilepsy pills it keeps the acid down I’m only on 40mg a day x x

posted 5 days ago
A MyEpilepsyTeam Member said:

Talk to your doctor as soon as you can to check your kidneys and balder. A simple blood work test will check this i hope this was helpful.

posted 5 days ago
A MyEpilepsyTeam Member said:

Loss of bladder control is definitely from seizures. I get this even from a tiny. New products for this have eliminated any worry. I urge you to try one to help do the same. I've never heard of this from meds side effects either.

posted 4 days ago
A MyEpilepsyTeam Member said:

I used to hold my pee near on all day. Since starting tegretol I have to rush several times a day and sometimes start to go before I can sit all the way.

posted 4 days ago
A MyEpilepsyTeam Member said:

I did when I use to be on tegretol. Always had to pee.

posted 5 days ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in